# SDR HNAA2024051600410

- Difficulty date: April 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 13 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032626 STRINGER 6R IS CRACKED AT FRAME 13.  REMOVED AND REPLACED STRINGER 6R AT FRAME 13 IAW EMB145 SRM 51-40-02.
